Randomized Hamiltonian Feynman integrals and Schrödinger-Ito stochastic equations

John E. Gough, Oleg Obreskov, Oleg Smolyanov

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)
123 Downloads (Pure)


In this paper, we consider stochastic Schrödinger equations with twodimensional white noise. Such equations are used to describe the evolution of an open quantum system undergoing a process of continuous measurement. Representations are obtained for solutions of such equations using a generalization to the stochastic case of the classical construction of Feynman path integrals over trajectories in the phase space.
Original languageEnglish
Pages (from-to)1081-1098
Number of pages18
JournalIzvestiya: Mathematics
Issue number6
Publication statusPublished - 2005


Dive into the research topics of 'Randomized Hamiltonian Feynman integrals and Schrödinger-Ito stochastic equations'. Together they form a unique fingerprint.

Cite this